# SDR REXA2015072100730

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 16,150 hours, 15,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN & CLOSE.  HANDLE HARD TO PUSH DOWN TO CLOSE & HARD TO LIFT WHEN OPENING.  FOUND ICE BREAK CABLE ASSEMBLY BROKEN & JAMMING DOOR MECHANISM.  R & R ICE BREAK CABLE ASSEMBLY IAW AMM 52-11-15.  OPERATIONS CHECKED GOOD.  HANDLE MOVES SMOOTH AS NORMAL.  ACFT OK FOR SERVICE.
